Prescribed Q-curvature problem on closed 4-Riemannian manifolds in the null case

Yuxin Ge; Xingwang Xu
April 2008
Calculus of Variations & Partial Differential Equations;Apr2008, Vol. 31 Issue 4, p549
Academic Journal
The main objective of this short note is to give a sufficient condition for a non constant function k to be Q curvature candidate for a conformal metric on a closed Riemannian manifold with the null Q-curvature. In contrast to the prescribed scalar curvature on the two-dimensional flat tori, the condition we provided is not necessary as some examples show.


Related Articles

  • Proper submanifolds in product manifolds. Qiu, Hongbing; Xin, Yuanlong // Chinese Annals of Mathematics;Jan2012, Vol. 33 Issue 1, p1 

    The authors obtain various versions of the Omori-Yau's maximum principle on complete properly immersed submanifolds with controlled mean curvature in certain product manifolds, in complete Riemannian manifolds whose k-Ricci curvature has strong quadratic decay, and also obtain a maximum...

  • Gradient estimates for potentials of invertible gradient�mappings on the sphere. Delano�, Philippe; Loeper, Gr�goire // Calculus of Variations & Partial Differential Equations;Jul2006, Vol. 26 Issue 3, p297 

    McCann showed that, if the potential of a gradient-mapping, on a compact riemannian manifold, is c-convex, the length of its gradient cannot exceed the diameter of the manifold. We improve this bound in two different manners on the constant curvature spheres, under assumptions on the relative...

  • First Eigenvalue, Volume Growth and Ricci Curvature. Etemad, Azam; Samea, Hojatolah // Southeast Asian Bulletin of Mathematics;2005, Vol. 29 Issue 4, p715 

    We first prove a new relation between the existence of an upper bound for volume growth in complete Riemannian manifold with the existence of a lower hound for its Ricci curvature. Then we prove that if the Ricci curvature outside the some compact subset of a compelet, non compact Riemannian...

  • CURVATURE COMPUTATIONS OF 2-MANIFOLDS IN IR[supk]. Guo-liang Xu; Bajaj, Chandrajit L. // Journal of Computational Mathematics;Sep2003, Vol. 21 Issue 5, p681 

    In this paper, we provide simple and explicit formulas for computing Riemannian curvatures, mean curvature vectors, principal curvatures and principal directions for a 2dimensional Riemannian manifold embedded in R[supk] with k = 3.

  • A pseudo-Riemannian metric on the tangent bundle of a Riemannian manifold. Eni, Cristian // Balkan Journal of Geometry & Its Applications;2008, Vol. 13 Issue 2, p35 

    On the tangent bundle of a Riemannian manifold (M; g) we consider a pseudo-Riemannian metric defined by a symmetric tensor field c on M and four real valued smooth functions defined on [0;1). We study the conditions under which the above pseudo-Riemannian manifold has constant sectional curvature.

  • Generalized ($\kappa,\mu $)-contact metric manifolds with $\|{grad}\kappa \| =$ constant Generalized ($\kappa,\mu $)-contact metric manifolds with $\|{grad}\kappa \|=$ constant. Koufogiorgos, Themis; Tsichlias, Charalambos // Journal of Geometry;2003, Vol. 78 Issue 1/2, p83 

    We locally classify the 3-dimensional generalized ($\kappa,\mu$)-contact metric manifolds, which satisfy the condition $\Vert grad\kappa \Vert =$const. ($\not=0$). This class of manifolds is determined by two arbitrary functions of one variable.

  • Schouten curvature functions on locally conformally flat Riemannian manifolds. Zejun Hu; Haizhong Li; Simon, Udo // Journal of Geometry;2008, Vol. 88 Issue 1/2, p75 

    Consider a compact Riemannian manifold ( M, g) with metric g and dimension n ≥ 3. The Schouten tensor A g associated with g is a symmetric (0, 2)-tensor field describing the non-conformally-invariant part of the curvature tensor of g. In this paper, we consider the elementary symmetric...

  • Chern-Simons invariant and conformal embedding of a 3-manifold. Chiakuei Peng; Zizhou Tang // Acta Mathematica Sinica;Jan2010, Vol. 26 Issue 1, p25 

    This note studies the Chern-Simons invariant of a closed oriented Riemannian 3-manifold M. The first achievement is to establish the formula CS( e) — CS( $$ \tilde e $$) = deg A, where e and $$ \tilde e $$ are two (global) frames of M, and A: M → SO(3) is the...

  • On Conformally at Almost Pseudo Ricci Symmetric Manifolds. Uday Chand De; Gazi, Abul Kalam // Kyungpook Mathematical Journal;Sep2009, Vol. 49 Issue 3, p507 

    The object of the present paper is to study conformally at almost pseudo Ricci symmetric manifolds. The existence of a conformally at almost pseudo Ricci symmetric manifold with non-zero and non-constant scalar curvature is shown by a non-trivial example. We also show the existence of an...

  • A variational characterization for sn/2. Brendle, Simon; Viaclovksy, Jeff A. // Calculus of Variations & Partial Differential Equations;Aug2004, Vol. 20 Issue 4, p399 

    We present here a conformal variational characterization in dimension n = 2k of the equation sk(Ag) = constant, where A is the Schouten tensor. Using the fully nonlinear parabolic flow introduced in, we apply this characterization to the global minimization of the functional.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics